MathSciNet Relay Station
MathSciNet bibliographic data
MR2019226 (2004k:52003) 52A10 (53C44)
Stancu, Alina On the number of solutions to the discrete two-dimensional $L\sb 0$-Minkowski problem. Adv. Math. 180 (2003), no. 1, 290–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement